# SDR F3LA200400089

- Difficulty date: August 21, 2004
- Submitted: August 23, 2004
- Operation: Air carrier
- Aircraft: N310FL
- Make and model: Boeing 737-3L9
- Aircraft serial: 26440
- Aircraft time: 34,282 hours, 24,594 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Cracked
- Location: Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON WALK AROUND, MAINTENANCE REPORTED A 4-INCH CRACK IN RT FWD TOP WHEEL WELL.  REPAIRED IAW SRM 53-10-51, PAGE 213, FIGURE 203.
